One-dimensional rings of finite F-representation type

Takafumi Shibuta

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)

Abstract

We prove that a complete local or graded one-dimensional domain of prime characteristic has finite F-representation type if its residue field is algebraically closed or finite, and present examples of complete local or graded one-dimensional domains which do not have finite F-representation type with perfect residue fields. We also present some examples of higher dimensional rings of finite F-representation type.

Original languageEnglish
Pages (from-to)434-441
Number of pages8
JournalJournal of Algebra
Volume332
Issue number1
DOIs
Publication statusPublished - Apr 15 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'One-dimensional rings of finite F-representation type'. Together they form a unique fingerprint.

Cite this